| Model Number |
G151 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited oversensing of noisy signals that resulted in false signal artifact monitor (sam) events.Technical services (ts) suspected the noisy signals were due to a procedure.The presenting electrogram (egm) and all lead measurements showed the device operated as programmed.It was noted the clinician resolved the event after speaking to a colleague.This crt-d remains in service.No adverse patient effects were reported.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited oversensing of noisy signals that resulted in false signal artifact monitor (sam) events.Technical services (ts) suspected the noisy signals were due to a procedure.The presenting electrogram (egm) and all lead measurements showed the device operated as programmed.It was noted the clinician resolved the event after speaking to a colleague.This crt-d remains in service.No adverse patient effects were reported.Additional information was received.It was confirmed that the noise was caused by the procedure.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information added to b5.